Advanced Search
Article Contents
Article Contents

The Nehari solutions and asymmetric minimizers

Abstract Related Papers Cited by
  • We consider the boundary value problem $x'' = -q(t,h) x^3,$ $x(-1)=x(1)=0$ which exhibits bifurcation of the Nehari solutions. The Nehari solution of the problem is a solution which minimizes certain functional. We show that for $h$ small there is exactly one Nehari solution. Then under the increase of $h$ there appear two Nehari solutions which supply the functional smaller value than the remaining symmetrical solution does. So the bifurcation of the Nehari solutions is observed and the previously studied in the literature phenomenon of asymmetrical Nehari solutions is confirmed.
    Mathematics Subject Classification: Primary: 34B15; Secondary: 34B18.


    \begin{equation} \\ \end{equation}
  • [1]

    Z.Nehari, Characteristic values associated with a class of nonlinear second order differential equations, Acta Math., 105 (1961), 141-176. MR0123775


    A. Gritsans and F. Sadyrbaev, Characteristic numbers of non-autonomous Emden-Fowler type equations, Mathematical Modelling and Analysis., 11 (2006), 243-252. MR2268126


    A. Gritsans and F. Sadyrbaev, Lemniscatic functions in the theory of the Emden - Fowler diferential equation, Mathematics. Differential equations (Univ. of Latvia, Institute of Math. and Comp. Sci.), 3: 5 - 27, 2003. (electr. version http://www.lumii.lv/Pages/sbornik/s3f3v1.pdf ).


    R. Kajikiya, Non-even least energy solutions of the Emden-Fowler equation, Proc. Amer. Math. Soc., 140 (2012), no. 4, 1353-1362. MR2869119


    F. Zh. Sadyrbaev, Solutions of an equation of Emden-Fowler type. (Russian), Differentsial'nye Uravneniya, 25 (1989), no. 5, 799-805; translation in Differential Equations 25 (1989), no. 5, 560-565. MR1003036

  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views() PDF downloads(94) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint